Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




237 Publications

2018 | Journal Article | IST-REx-ID: 6355 | OA
Any cyclic quadrilateral can be inscribed in any closed convex smooth curve
A. Akopyan, S. Avvakumov, Forum of Mathematics, Sigma 6 (2018).
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 692 | OA
3-Webs generated by confocal conics and circles
A. Akopyan, Geometriae Dedicata 194 (2018) 55–64.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 87 | OA
Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Annals of Applied Probability 28 (2018) 3215–3238.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Thesis | IST-REx-ID: 201 | OA
Multiple covers with balls
M. Iglesias Ham, Multiple Covers with Balls, IST Austria, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 409 | OA
On the number of non-hexagons in a planar tiling
A. Akopyan, Comptes Rendus Mathematique 356 (2018) 412–414.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications